The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 24, Issue 2, 2005
Metadata
 

On a Class of Generalized Autoconvolution Equations of the Third Kind
Lothar Berg and Lothar von Wolfersdorf
pp. 203–250
Abstract | Full-Text PDF (383 KB) | Metadata

Finite Truncations of Generalized One-Dimensional Discrete Convolution Operators and Asymptotic Behavior of the Spectrum. The Matrix Case
Igor B. Simonenko and Olga N. Zabroda
pp. 251–275
Abstract | Full-Text PDF (272 KB) | Metadata

A Global Lipschitz Continuity Result for a Domain Dependent Dirichlet Eigenvalue Problem for the Laplace Operator
Pier Domenico Lamberti and Massimo Lanza de Cristoforis
pp. 277–304
Abstract | Full-Text PDF (284 KB) | Metadata

Double Positive Solutions of Three-Point Boundary Value Problems for p-Laplacian Difference Equations
ZHIMIN HE
pp. 305–315
Abstract | Full-Text PDF (167 KB) | Metadata

On the Unique Solvability of a Volevic System of Linear Equations with General Singularity
Jose Ernie C. Lope, José Maria L. Escaner IV and Carlene P. Arceo
pp. 317–326
Abstract | Full-Text PDF (189 KB) | Metadata

Mackey Topologies on Vector-Valued Function Spaces
Marian Nowak
pp. 327–340
Abstract | Full-Text PDF (208 KB) | Metadata

The Schwarz Problem for Polyanalytic Functions
Heinrich Begehr and Dieter Schmersau
pp. 341–351
Abstract | Full-Text PDF (163 KB) | Metadata

Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains
Carsten Ebmeyer, M. Steinhauer and Wenbin Liu
pp. 353–374
Abstract | Full-Text PDF (240 KB) | Metadata

Hardy-Littlewood Inequalities and Q_p-Spaces
Guangbin Ren and Uwe Kähler
pp. 375–388
Abstract | Full-Text PDF (205 KB) | Metadata

Integral Inequalities in Higher Dimensional Spaces
SHIOJENN TSENG, PEN-CHI WANG, WING-SUM CHEUNG and Chur-Jen Chen
pp. 389–400
Abstract | Full-Text PDF (165 KB) | Metadata

Fractal Polynomial Interpolation
María Antonia Navascués
pp. 401–418
Abstract | Full-Text PDF (311 KB) | Metadata

Global Asymptotic Stability of High-Order Delay Hopfield Neural Networks with Time-Varying Coefficients
PEIGUANG WANG, HAIRONG LIAN and Yonghong Wu
pp. 419–429
Abstract | Full-Text PDF (175 KB) | Metadata